Lossless propagation of magnetic dipole excitations on chains of dielectric particles with high refractive index

Journal article


Publication Details

Author(s): Zhuromskyy O, Peschel U
Journal: Physical Review B
Publication year: 2014
Volume: 90
Journal issue: 12
ISSN: 1098-0121


Abstract

Lossless propagation of longitudinal magnetic dipole waves along chains of high-index subwavelength particles is predicted for a narrow frequency range around the magnetic Mie resonance of the individual particles. Mathematical analogies between dipole and magnetoinductive waves are used to reduce back-reflections thus improving the power transfer efficiency of respective particle waveguides. The proposed technique can be used to optimize the propagation of even more complex particle-based configurations.


FAU Authors / FAU Editors

Peschel, Ulf Prof. Dr.
Professur für Experimentalphysik
Zhuromskyy, Oleksandr Dr.
Lehrstuhl für Experimentalphysik (Optik)


Additional Organisation
Exzellenz-Cluster Engineering of Advanced Materials


Research Fields

C Photonic and Optical Materials
Exzellenz-Cluster Engineering of Advanced Materials


How to cite

APA:
Zhuromskyy, O., & Peschel, U. (2014). Lossless propagation of magnetic dipole excitations on chains of dielectric particles with high refractive index. Physical Review B, 90(12). https://dx.doi.org/10.1103/PhysRevB.90.125117

MLA:
Zhuromskyy, Oleksandr, and Ulf Peschel. "Lossless propagation of magnetic dipole excitations on chains of dielectric particles with high refractive index." Physical Review B 90.12 (2014).

BibTeX: 

Last updated on 2019-13-03 at 22:08